# SDR HALA0100186

- Difficulty date: July 19, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N601AP
- Make and model: Doug DC-9-51
- Aircraft serial: 47658
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 317 - HNL - FOUND RIGHT GEAR UNSAFE LIGHT (RED) CAME ON AND WENT OUT TWICE INBOUND TO HNL.  FOUND RIGHT MLG DOWNLOCK SENSOR WIRES BROKEN.  REPLACED RIGHT MLG DOWNLOCK SENSOR ASSEMBLY CONDITION AND SECURITY CHECK AND TEST OK.  (M)
